# SDR ABXA9800050

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991199115
- Condition: Corroded
- Location: Ventral Doorway
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE AFT VENTRAL STAIR DOOR JAMB ANGLE CORRODED.  REPLACED ANGLE IAW DC9 SRM 51-30-2 AND 51-30-5.  ADDITIONAL PARTS JAMB, (P/N 991190-401), ANGLE (P/N 9919662-12).
